MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 650001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the nimbus 4 mattress was defective.It was claimed that the left side of the mattress was raised during inflation.The arjo technician inspected the device and found that the automatt was faulty.There was no indication of patient involvement, and no injury was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.The conclusions will be provided within the follow-up report once the investigation is completed.The device is distributed outside the us, and no gudid information exists.
 
Additional Manufacturer Narrative
An inside inspection of the faulty automatt was conducted, and a ruptured hose was found.The investigation is ongoing.The conclusions will be provided within the follow-up report once the investigation is completed.
 
Additional Manufacturer Narrative
The cause of the automatt over-inflation is an incorrect circulation of the air in the automatt sensor pad (mattress base) due to inner tube damage.The tpu tube may break over time due to the extruding force of the silicone tube and the external bending force (e.G., bending the mattress during transport).The arjo technician inspected the device and confirmed the customer's allegation.The technician found a ruptured hose inside the automatt.The membranes of grommets were punctured.When the grommet membrane is punctured and load is applied on the mattress, air will escape through the punctured membrane, reducing the risk of the automatt over-inflating and the patient's falling.In the complaint at hand, the load was not applied to the mattress (there was no patient involved).This is in line with the instruction for use for nimbus 4 and nimbus professional (649933en): "do not place the patient on the mattress until it is fully inflated and normal operating pressure has been reached." the reported issue was caused by the incorrect circulation of the air in the automatt sensor pad (mattress base) due to the broken tube.In summary, the nimbus 4 mattress did not meet its specifications since the automatt sensor pad was faulty.There was no indication of patient involvement.No injury was claimed.The complaint was decided to be reportable due to the nature of the failure (automatt overinflated).

Brand Name
NIMBUS 4
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21759651
Report Number3005619970-2025-00012
Device Sequence Number8463351
Product Code FNM
UDI-Device Identifier05055982782234
UDI-Public(01)05055982782234(11)180323
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number650001DAR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/29/2025
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown